# SDR KPVA200330

- Difficulty date: July 1, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: XD4N
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'LDG GEAR INOP' CAUTION LIGHT ON AFTER GEAR SELECTED UP ON TAKEOFF.  PERFORMED GEAR EXTENSION AND RETRACTINO CHECK NUMEROUS TIMES. COULD OT DUPLICATE DISCREPANCY.  AS PRECAUTIONARY MEASURE, REMOVED AND REPLACED RELAYS 3261-K4, 3261-K5, 3261-K6 AND 3261-K7 IAW SB 8-32-7, PAR N, PAGE 10, DHC 8 WIRING DIAGRAME 32-30-00, PATE 9.  SWING GEAR,OPS CHECK GOOD IAW DHC 8 MM 32-30-00 PATE 204-206.  POST MAINTENANCE CHECK FLIGHT SATISFACTORY, NO CAUTION LIGHTS.  (M)
